# SDR 2006UALA01403

- Difficulty date: July 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 38,647 hours, 24,211 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ON RAIL SUPPORT AT STA 380 & 440 AT S8R.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS.
